Advanced Search
Article Contents
Article Contents

Higher integrability of weak solution of a nonlinear problem arising in the electrorheological fluids

Abstract Related Papers Cited by
  • In this paper, we study the Dirichlet problem arising in the electrorheological fluids \begin{eqnarray} \begin{cases} -{\rm div}\ a(x,Du)=k(u^{\gamma-1}-u^{\beta-1}) & x\in \Omega, \\ u=0 & x\in \partial \Omega, \end{cases} \end{eqnarray} where $\Omega$ is a bounded domain in $R^n$ and ${\rm div}\ a(x,Du)$ is a $p(x)$-Laplace type operator with $1<\beta<\gamma<\inf_{x\in \Omega} p(x)$, $p(x)\in(1,2]$. By establish a reversed Hölder inequality, we show that for any suitable $\gamma,\beta$, the weak solution of previous equation has bounded $p(x)$ energy satisfies $|Du|^{p(x)}\in L_{\text{loc}}^{\delta}$ with some $\delta>1$.
    Mathematics Subject Classification: Primary: 35D30, 35Q35; Secondary: 76W05.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Chen and Z. Tan, Optimal partial regularity of second order parabolic systems under controllable growth condition, J. Funct. Anal., 66 (2014), 4908-4937.doi: 10.1016/j.jfa.2014.02.022.


    Y. Chen, S. Levine and M. Rao, Variable exponent, linear growth functionals in image restoration, SIAM J. Appl. Math., 66 (2006), 1383-1406.doi: 10.1137/050624522.


    L. Diening, P. Harjulehto, P. Hästö and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, Lecture Notes in Mathematics, 2017, Springer-Verlag, Berlin Heidelberg, 2011.doi: 10.1007/978-3-642-18363-8.


    D. Edmunds and J. Rákosník, Sobolev embeddings with variable exponent, Stud. Math., 143 (2000), 267-293.


    D. Edmunds and J. Rákosník, Sobolev embeddings with variable exponent II, Math. Nachr., 246/247 (2002), 53-67.doi: 10.1002/1522-2616(200212)246:1<53::AID-MANA53>3.0.CO;2-T.


    M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Princeton Univ. Press, Princeton, NJ, 1983.doi: 86b:49003.


    E. Giusti, Direct Methods in the Calculus of Variations, World Scientific, Singapore, 2003.doi: 10.1142/9789812795557.


    H. Hudzik, The problems of separability, duality, reflexivity and of comparison for generalized Orlicz-Sobolev spaces $W^k_M(\Omega)$, Comment. Math. Prace Mat., 21 (1980), 315-324.


    O. Kovácik and J. Rákosník, On spaces $L^{p(x)}$ and $W^{k,p(x)}$, Czechoslovak Math. J., 116 (1991), 592-618.


    K. R. Rajagopal and M. Ruzicka, Mathematical modelling of electrorheological fluids, Continuum. Mech. Thermdyn., 13 (2001), 59-78.


    M. Růžička, A note on steady flow of fluids with shear dependent viscosity, Nonlin. Anal. Theory, Meth. Appl., 30 (1997), 3029-3039.doi: 10.1016/S0362-546X(97)00391-X.


    M. Růžička, Electrorheological fluids: Modeling and Mathematical Theory, Lecture Notes in Math., 1748, Springer-Verlag, Berlin, 2000.doi: 10.1007/BFb0104029.


    P. Marcellini, Regularity and existence of solutions of elliptic equations with $p, q$-growth conditions, J. Differential Equations, 90 (1991), 1-30.doi: 10.1016/0022-0396(91)90158-6.


    M. Mihăliescu and V. Rădulescu, A multiplicity result for a nonlinear degenerate problem arising in the theory of electrorheological fluids, Proc. R. Soc., 462 (2006), 2625-2641.doi: 10.1098/rspa.2005.1633.

  • 加载中

Article Metrics

HTML views() PDF downloads(139) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint